Thank you for your query at DoctorSpring.com
I understand your concern.
Burning sensation in the feet most commonly is due to vitamin b12 deficiency or other vitamin deficiency. The other causes such as vasculitis, chronic kidney disease, e.t.c do not seem probable in your case. Propafenone does not cause neuropathy as it's side effect commonly but it could be causing the burning sensation in your case. Before labelling this to Propafenone, I will like to know if you got your serum b12 levels tested. Also, do you have any history of thyroid disorders? Hypothyroidism also causes similar problems.
In absence of diabetes, and since it is on and off it does not sound like peripheral neuropathy.
I feel it is due to a vitamin deficiency, Let me know your values if you got it tested already.
Patient replied :
Thank you for your answer doctor.
Below are my Lab values from march 31st:
creatinine 75 mg 0.93 Albumin 49
estim GFR 106 bilirubin 24 umol/l total protein 78
glucose 5.8 Ca 2.5 CBC all normal
na 138 vit b12 317
K4.7 ferritin 343
cl 103 tsh 2.79
CO2 28 A1C 5.5
anion gap 10
My billirubin and ferritin are always borderline high (X5 years). I would appreciate any advice you could give me.
All your reports seems normal except for the ferritin and that does not explain the burning sensation on the foot.
I will advise you to get your serum b12 levels evaluated.
Meanwhile, I will advise you to start Tab. Neurobion Forte, once daily at bed time, and revert back to me in 7 days, whether it caused any improvement. Based on the values, I can decide if injections are required.
Hope this was helpful,